[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Burning sensation



I believe that the "burning sensation" you are referring to is a direct
result of the insulin being injected or pumped into muscle.  I know that
whenever my set is into muscle, I have a terrible burning
sensation...nothing to do with the temp of the insulin....try using a
different site or micro set.
Kathy B.


-----Original Message-----
From: email @ redacted [mailto:email @ redacted]On Behalf
Of VONK,STEVE (A-Sonoma,ex1)
Sent: Tuesday, July 31, 2001 1:47 PM
To: 'email @ redacted'
Subject: [IP] Burning sensation


I have also have felt the burning sensation.  I remember it a lot more from
my days of using Humalog in syringes.  I think the burning sensation is
related to the temperature of the insulin, perhaps that is the reason.

Steve Vonk
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml